# SDR CA980403003

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 21,096 hours
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) POSSIBLE BIRD STRIKE LEFT WING.  LEADING EDGES AND NR 4 AND NR 5 BOOTS DAMAGED.
